# SDR COMA9560557

- Difficulty date: September 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7031
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Harness
- Part number: 601R5790015
- Condition: Shorted
- Location: Rt Engine
- Part time: 4,523 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

RIGHT ENGINE LOW OIL PRESSURE WARNING DURING TAKEOFF.  OIL PRESSURE GAUGE INDICATED NORMAL PRESSURE.  REPLACED THE RT ENGINE PURPLE WIRING HARNESS.
